| Catalog Number |
133MX-13-T |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare provider reported "brown substance on the expander when they opened it." surgery was completed with a back up device.